# SDR ASMF20180625012

- Difficulty date: May 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 46,847 hours, 24,231 cycles
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: H341BWM
- Part serial: 10399
- Condition: Failed
- Location: Stdby Attitude
- Part time: 49,733 hours, 26,966 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED,  BEFORE TAXI, THE STANDBY ATTITUDE INDICATOR WENT OUT OF SERVICE,  MAINTENANCE PERFORMED AN INSPECTION CONFIRMING FAILURE. THE STAND BY ATTITUDE INDICATOR WAS REPLACED IAW AMM 34-24-01, TESTED CORRECT.
